# SDR SWIA202056399

- Difficulty date: December 26, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bonding Jumper
- Condition: Corroded
- Location: Elevators
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ELEVATORS NR 1 HINGE BONDING JUMPERS AND HARDWARE ARE CORRODED.  (C-CHECK) RO 2/21/2021.  REMOVED REPLACED LT RT ELEVATORS NR 1 HINGE BONDING JUMPERS AND HARDWARE IAW CRJ 200 AMM 51-80-00-400-803 BOND CHECK GOOD MEGGER USED WVACT 9519 CALL DUE 11-30-21 REFF CAMP NR 21831116 ,21831116 FOR CONNECTION TO LT RT ELEVATORS.
